# SDR SWAA2012101808613

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 5,130 hours, 2,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414200122
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT LIGHT WIRING LOOSE.  SECURED WIRE PER M/M.
